Volume 5, Number 3, 2004
Contents

Omar Anza Hafsa and Jean-Philippe Mandallena
Relaxation of second order geometric integrals and non-local effects

Takeshi Yoshimoto
Strong nonlinear ergodic theorems for asymptotically nonexpansive semigroups in Banach spaces

Mircea Balaj
Constant selections for concave-convex maps and minimax theorems

M. Bounkhel and A. Jofre
Subdifferential stability of the distance function and its applications to nonconvex economies and equilibrium

H. C. Jimbo, R. E. Bozeman, A. Djounguela, and T. Suzuki
Optimum values search in a martingale financial market

Siegfried Schaible, Jen-Chih Yao and Lu-Chuan Zeng
On the convergence analysis of an iterative algorithm for generalized set-valued variational inclusions

Sehie Park
Fixed points of multimaps in the better admissible class

Eva Kopecka and Simeon Reich
A note on the von Neumann alternating projections algorithm

Osamu Hatori, Kiyotaka Kobayashi, Takeshi Miura, Hiroyuki Takagi and Sin-Ei Takahasi
On the best constant of Hyers-Ulam stability

Won Kyu Kim and Sangho Kum
Existence of equilibria in N-person games via connectedness

Fumiaki Kohsaka and Wataru Takahashi
Iterative scheme for finding a common point of infinitely many convex sets in a Banach space

Masato Amemiya
Shadows of fuzzy sets on Banach spaces

NEW DEC. 30, 2004


Volume 6, 2005 Volume 5, 2004
Number 3
Number 2
Number 1
Number 3
Number 2
Number 1
Volume 4, 2003 Volume 3, 2002 Volume 2, 2001 Volume 1, 2000
Number 3
Number 2
Number 1
Number 3
Number 2
Number 1
Number 3
Number 2
Number 1
Number 3
Number 2

Number 1
Back
Yokohama Publishers

yokohama publishers